If you need an accessible version of this item please contact JSTOR User Support

Determinants of Block Matrices

John R. Silvester
The Mathematical Gazette
Vol. 84, No. 501 (Nov., 2000), pp. 460-467
Published by: Mathematical Association
DOI: 10.2307/3620776
Stable URL: http://www.jstor.org/stable/3620776
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Determinants of Block Matrices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
460
    460
  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467